# SDR ERAA082700

- Difficulty date: November 14, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft time: 14,879 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190103
- Part serial: A2004
- Condition: Split
- Location: Rotor Head
- Part time: 6,091 hours
- Component: Rotor Head
- Component part number: 412010100139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINDLE BEARING STARTING TO SPLIT, DELAMINATING.  SPINDLE SCRAPPED.  PITCH HORN,   NUT, WASHER AND PINS (8EA) VISUALLY INSPECTED AND FOUND TO BE IN SERVICEABLE CONDITION IAW BHT-412-CR&O.  ALL PARTS RTS'D.
